Planetalexa

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

3 Neutral

About Planetalexa

  • Rank
    Newbie
  1. I need help

    My situation was very similar to yours. I started taking adderall senior year of high school and my grades improved drastically. Took it all the way through my senior year of college (which I am in right now--I've been off of it for 6 months). I got to the point where I had to take 60mg of adderall or vyvanse just to get out of bed...and most days I was taking up to 120mg. I completely lost interest in all things and my life began to deteriorate. Going off of it (especially such a high dose) was super hard, but so worth it. I agree with the post above, try to go off of it when you have a long break from school. Make sure you have lots of support (friends, family) to help you, especially during the first month. I had tried to quit before, & it took me three or four tries to stay off of it for good. When I first went off of it, I basically slept for a week straight. The lack of energy/motivation was my biggest problem off the adderall. What has really helped me is exercise (even though you won't feel like doing it AT ALL) and a supplement called l-tyrosine (you can get it at gnc). I take 1000mg of l-tyrosine every morning now. Good luck, I know what a horrible spot you are in, but just know it will get better!